Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from itching, using Betnovet-N, skin is peeling. Solution?

Hello, Doctor....The query is for my mother, her age is 42, she has a problem of itching at most part s of her body from past 18 year s. She is Using Betnovet-N from past many years. Now she got use to it,now she find s difficult to get rid of it, She even took treatment s regarding it, But nothing seem to work, Yet the Itching Problem is Persisting. Now her Skin Is getting Peeled of because of this itching.She don t have any disease.But the itching is at the same level.Need a perfect Guidence and solution...Kaushik Sharma.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
there are many reasons of it
as disease progresses the medicines donot give relief
the aim is to find cause by corelating history or blood serum tests
can be drugs for other ailments soaps shampoo ioils cooking oils
dyes hena ,ody application materials
major foods like milk wheat chana potato
and not least pollens
go to highly specialised allergeologist who can help you find the cause and treat
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor